American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jussi Behrndt, Seppo Hassi, Hendrik Wietsma and Henk de Snoo. Antitonicity of the inverse for selfadjoint matrices, operators, and relations. Proc. Amer. Math. Soc. 142 (2014) 2783-2796.
Abstract, references, and article information
View Article: PDF

[2] Ruiming Zhang. On generalized moment matrices. Proc. Amer. Math. Soc. 141 (2013) 2589-2595.
Abstract, references, and article information
View Article: PDF

[3] Yan-Ni Chen, Hong-Ke Du and Hai-Yan Zhang. Path connectivity of idempotents on a Hilbert space. Proc. Amer. Math. Soc. 136 (2008) 3483-3492. MR 2415032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] M. Laura Arias, Gustavo Corach and M. Celeste Gonzalez. Generalized inverses and Douglas equations. Proc. Amer. Math. Soc. 136 (2008) 3177-3183. MR 2407082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Chun-Yuan Deng and Hong-Ke Du. The reduced minimum modulus of Drazin inverses of linear operators on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 3309-3317. MR 2231916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Dragan S. Djordjevic. Products of EP operators on Hilbert spaces. Proc. Amer. Math. Soc. 129 (2001) 1727-1731. MR 1814103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. B. Bapat, S. K. Jain and K. Manjunatha Prasad. Generalized power symmetric stochastic matrices. Proc. Amer. Math. Soc. 127 (1999) 1987-1994. MR 1641629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. K. Jain. Nonnegative rectangular matrices having certain nonnegative $W$-weighted group inverses . Proc. Amer. Math. Soc. 85 (1982) 1-9. MR 647886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Robert E. Hartwig. On a theorem of Flanders . Proc. Amer. Math. Soc. 85 (1982) 310-312. MR 656090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Robert E. Hartwig. An application of the Moore-Penrose inverse to antisymmetric relations . Proc. Amer. Math. Soc. 78 (1980) 181-186. MR 550489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Brian B. Murphy. On the inverses of $M$-matrices . Proc. Amer. Math. Soc. 62 (1977) 196-198. MR 0429944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Abraham Berman and Robert J. Plemmons. Matrix group monotonicity . Proc. Amer. Math. Soc. 46 (1974) 355-359. MR 0352116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] R. J. Plemmons and R. E. Cline. Erratum: ``The generalized inverse of a nonnegative matrix'' . Proc. Amer. Math. Soc. 39 (1973) 651. MR 0314859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] W. T. Stallings and T. L. Boullion. The pseudoinverse of an $r$-circulant matrix . Proc. Amer. Math. Soc. 34 (1972) 385-388. MR 0296082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1